American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Andrew S. Marks. A determinacy approach to Borel combinatorics. J. Amer. Math. Soc. 29 (2016) 579-600.
Abstract, references, and article information   
View Article: PDF

[2] Simon Thomas. The classification problem for torsion-free abelian groups of finite rank. J. Amer. Math. Soc. 16 (2003) 233-258. MR 1937205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Greg Hjorth. Vaught's conjecture on analytic sets. J. Amer. Math. Soc. 14 (2001) 125-143. MR 1800351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Scot Adams and Alexander S. Kechris. Linear algebraic groups and countable Borel equivalence relations. J. Amer. Math. Soc. 13 (2000) 909-943. MR 1775739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander S. Kechris and Alain Louveau. The classification of hypersmooth Borel equivalence relations. J. Amer. Math. Soc. 10 (1997) 215-242. MR 1396895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. A. Martin and J. R. Steel. Iteration trees . J. Amer. Math. Soc. 7 (1994) 1-73. MR 1224594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. A. Harrington, A. S. Kechris and A. Louveau. A Glimm-Effros dichotomy for Borel equivalence relations . J. Amer. Math. Soc. 3 (1990) 903-928. MR 1057041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donald A. Martin and John R. Steel. A proof of projective determinacy . J. Amer. Math. Soc. 2 (1989) 71-125. MR 955605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia